Compactness in approximation spaces

Volume 67 / 1994

M. Fugarolas Colloquium Mathematicum 67 (1994), 253-262 DOI: 10.4064/cm-67-2-253-262


In this paper we give a characterization of the relatively compact subsets of the so-called approximation spaces. We treat some applications: (1) we obtain some convergence results in such spaces, and (2) we establish a condition for relative compactness of a set lying in a Besov space.


  • M. Fugarolas

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image